What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 14, 11:00 AM CST, 40 minutes earlier. Its key messages:
- Updated at 1157 AM CDT Sat Jun 14 2025
- Chance of showers and storms continue through this weekend.
- Temperatures rising above average through the middle of next week with heat indices near to above 100 degrees.
Area forecast discussion, Jun 14, 11:00 AM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1200 PM CDT Sat Jun 14 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1157 AM CDT Sat Jun 14 2025
- Chance of showers and storms continue through this weekend.
- Temperatures rising above average through the middle of next
week with heat indices near to above 100 degrees.
&&
.NEAR TERM...
(Today and tonight)
Issued at 300 AM CDT Sat Jun 14 2025
Overall, a complex forecast today that will be modulated by
ongoing convection and any remnant storm scale features.
A mesoscale convective complex (MCS) of thunderstorms is
currently moving across western Kansas early this morning.
Isentropic ascent/warm advection ahead of the aforementioned MCS
is forecast to result in convective development along the southern
flank of the MCS this morning. The ascent is also resulting in
rapid development of thunderstorms ahead of the MCS across the
northern half of Oklahoma. Any of these storms could become severe
with a threat for hail and gusty winds given the magnitude of
elevated instability present.
As the MCS builds southward, there is a reasonable chance it may
enter northern Oklahoma later this morning and consolidate with
the ongoing development ahead of it. If this occurs, some
intensification is possible with daytime heating as it moves east-
southeast across northern, central, and east central Oklahoma
late morning into the early afternoon with a threat for severe
weather (damaging wind gusts and hail).
By late afternoon/early evening, a remnant outflow boundary (from
the morning MCS) may serve as a focus for additional showers and
thunderstorms. In this scenario, the outflow boundary would likely
be somewhere across east central/central Oklahoma.
By late tonight, there is chance a complex of thunderstorms may
move in from the north with a continued risk for severe weather.
Mahale
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 300 AM CDT Sat Jun 14 2025
Thunderstorms might be ongoing across parts of the area Sunday
morning from the remnants of an overnight complex. Similar to
today, the evolution of any morning convection will modulate the
risk for redevelopment in the afternoon. For example, a more
significant complex of thunderstorms with a significant southward
push in the morning will reduce the chance for redevelopment in
the afternoon. If the complex leaves a remnant outflow boundary,
that will be the focus for redevelopment. Also, with continued
northerly flow aloft, there will still be a chance of additional
storms approaching from the north Sunday night into early Monday.
By Monday, rising mid-level heights and a strengthening low-level
thermal ridge are forecast as the mid-level ridge becomes
elongated to the northeast into the Southern Plains. As a result,
hotter weather is expected with high temperatures ranging from the
low 90s to low 100s deg F. Most locations will likely have heat
index values in the 100s deg F. The pattern will also be less
favorable for showers and thunderstorms compared to previous days.
Mahale
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 330 AM CDT Sat Jun 14 2025
The heat will continue build on Tuesday with the low-level
thermal ridge amplifying ahead of an approaching mid/upper-level
trough and attendant cold front.
By late Tuesday into Wednesday, the mid-level ridge may become
suppressed to the southwest as the aforementioned trough moves
across the Plains. This may allow the weak cold front to advance
southward with a chance for showers and thunderstorms. However, it
appears the most significant cold air advection will remain to
the northeast of the area--so no appreciable cool down is
currently likely.
Mahale
&&
.AVIATION...
(18Z TAFS)
Issued at 1157 AM CDT Sat Jun 14 2025
Ceiling/visibility conditions will gradually improve over the
next few hours as showers and thunderstorms move to the south.
Additional thunderstorms are possible today across the whole area.
The highest confidence of storms will be a line that develops
across northern Oklahoma tonight and moves southward through
Sunday morning. Ceiling and visibility restrictions will be
possible with any thunderstorm activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 71 90 72 93 / 30 30 20 10
Hobart OK 71 96 72 99 / 30 10 20 10
Wichita Falls TX 74 96 76 98 / 20 20 20 10
Gage OK 67 94 68 96 / 30 10 20 0
Ponca City OK 68 87 69 90 / 30 40 20 10
Durant OK 73 91 74 93 / 30 30 20 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
NEAR TERM...10
SHORT TERM...10
LONG TERM....10
AVIATION...13
In the hours before
Special weather statement, Jun 14, 8:32 AM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Norman OK
932 AM CDT Sat Jun 14 2025
OKZ012-013-019-020-141500-
Garfield OK-Payne OK-Logan OK-Noble OK-
932 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of Noble, northern
Logan, northern Payne and east central Garfield Counties through 1000
AM CDT...
At 932 AM CDT, Doppler radar was tracking the leading edge of winds
from strong thunderstorms along a line extending from 3 miles
southeast of Kaw City to near Sooner Lake to 4 miles northeast of
Covington. Movement was southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stillwater, Perry, Yale, Morrison, Glencoe, Red Rock, Marland,
Orlando, Lake Carl Blackwell, Lake Mcmurtry, Lucien, Sooner Lake, and
Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3656 9689 3651 9703 3632 9703 3632 9692
3624 9692 3623 9682 3615 9682 3615 9662
3608 9662 3607 9734 3639 9759 3642 9722
3659 9714 3658 9700 3660 9691
TIME...MOT...LOC 1432Z 312DEG 40KT 3675 9682 3644 9704 3635 9752
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MDUSpecial weather statement, Jun 14, 8:56 AM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Norman OK
956 AM CDT Sat Jun 14 2025
OKZ018-019-024-025-141530-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
956 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of southeastern
Kingfisher, northwestern Oklahoma, southwestern Logan and Canadian
Counties through 1030 AM CDT...
At 956 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Cashion to 6 miles
northwest of Yukon to 5 miles northeast of Cogar. Movement was east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Western Oklahoma City, northwestern Edmond, El Reno, Yukon, Bethany,
Mustang, Warr Acres, The Village, Tuttle, Piedmont, Union City,
Okarche, Concho, Woodlawn Park, Richland, and Wiley Post Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3576 9747 3548 9760 3534 9776 3533 9783
3534 9785 3536 9786 3535 9790 3538 9794
3537 9795 3535 9795 3537 9801 3538 9802
3538 9812 3576 9808
TIME...MOT...LOC 1456Z 287DEG 17KT 3577 9774 3556 9786 3538 9806
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Jun 14, 9:25 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Norman OK
1025 AM CDT Sat Jun 14 2025
OKZ024-025-027>029-141600-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
1025 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of northern Grady,
southern Oklahoma, northwestern Cleveland, southeastern Canadian and
northwestern McClain Counties through 1100 AM CDT...
At 1024 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oklahoma City to 4 miles east of Mustang
to near Minco. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, northwestern Norman, southwestern Edmond, Moore,
Midwest City, Del City, El Reno, Newcastle, Blanchard, Yukon,
Bethany, Mustang, Choctaw, Warr Acres, The Village, Tuttle, Piedmont,
Spencer, Nichols Hills, and Jones.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3527 9737 3510 9774 3528 9809 3537 9810
3567 9773 3557 9721
TIME...MOT...LOC 1524Z 299DEG 19KT 3559 9762 3539 9765 3530 9796
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Jun 14, 9:59 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Norman OK
1059 AM CDT Sat Jun 14 2025
OKZ025-027>030-141630-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-McClain OK-
1059 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of northeastern Grady,
southern Oklahoma, Cleveland, northwestern Pottawatomie and
northwestern McClain Counties through 1130 AM CDT...
At 1059 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McLoud to near Norman to 3 miles northwest
of Middleberg. Movement was southeast at 20 mph.
HAZARD...Wind gusts of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Del City, Newcastle,
Blanchard, Bethany, Choctaw, Noble, Tuttle, Harrah, Slaughterville,
McLoud, Spencer, Nicoma Park, Pink, Goldsby, Valley Brook, and Cole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3507 9764 3531 9772 3533 9771 3534 9767
3542 9767 3550 9764 3550 9714 3546 9714
3546 9697 3507 9697
TIME...MOT...LOC 1559Z 300DEG 17KT 3546 9709 3527 9746 3514 9778
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MDUSpecial weather statement, Jun 14, 10:22 AM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Norman OK
1122 AM CDT Sat Jun 14 2025
OKZ028>031-040-042-141645-
Pottawatomie OK-Cleveland OK-Garvin OK-Pontotoc OK-McClain OK-
Seminole OK-
1122 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of north central Garvin,
northern Seminole, southeastern Cleveland, northwestern Pontotoc,
Pottawatomie and McClain Counties through 1145 AM CDT...
At 1121 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson to near Etowah to near Dibble.
Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Norman, Shawnee, Seminole, Tecumseh, Purcell, Noble,
Slaughterville, Lexington, Pink, Goldsby, Konawa, Maysville, Maud,
Wayne, Earlsboro, Washington, Paoli, Cole, Bowlegs, and Asher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3489 9682 3480 9747 3511 9764 3522 9727
3546 9698 3546 9663 3540 9662 3541 9658
3539 9654 3541 9654 3544 9657 3545 9655
3543 9649 3546 9648 3545 9644 3536 9644
TIME...MOT...LOC 1621Z 300DEG 29KT 3542 9682 3514 9716 3503 9759
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Jun 14, 10:43 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Norman OK
1143 AM CDT Sat Jun 14 2025
OKZ028>032-040-042-141715-
Pottawatomie OK-Cleveland OK-Garvin OK-Pontotoc OK-Hughes OK-
McClain OK-Seminole OK-
1143 AM CDT Sat Jun 14 2025
...Strong thunderstorms will impact portions of northeastern Garvin,
Seminole, southeastern Cleveland, northwestern Pontotoc,
Pottawatomie, northwestern Hughes and southeastern McClain Counties
through 1215 PM CDT...
At 1143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wayne to 3 miles north of Wanette to near
Cromwell. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Norman, Shawnee, Seminole, Tecumseh, Pauls Valley,
Purcell, Holdenville, Slaughterville, Wewoka, Lexington, Stratford,
Konawa, Wetumka, Byng, Maud, Wayne, Earlsboro, Paoli, Bowlegs, and
Asher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3486 9659 3469 9730 3507 9746 3544 9662
3540 9662 3541 9658 3539 9654 3544 9657
3546 9654 3543 9651 3544 9648 3546 9648
3545 9644 3529 9644 3529 9608
TIME...MOT...LOC 1643Z 312DEG 28KT 3493 9736 3501 9703 3536 9644
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MDU